# SDR MASA200601444

- Difficulty date: May 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 11,203 hours, 10,371 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 3A2237B
- Part serial: C2057
- Condition: Failed
- Location: Rudder
- Part time: 11,233 hours, 10,408 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7141 IAD - AIRCRAFT HAS NO EICAS RUDDER INDICATION.  MAINTENANCE REMOVED AND REPLACED TRNASMITTER.
